# SDR 96ZZZX2503

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52139
- Make and model: Cessna 172P
- Aircraft serial: 17274421
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: C6110050103
- Condition: Defective
- Location: Dc System
- Part time: 111 hours
- Component: Electrodelta, VR515GC
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LOW VOLTAGE WARNING FAILED AND WOULD NOT ILLUMINATE.  LOW VOLTAGE WARNING LIGHT ON INSTRUMENT PANEL.  DISSASSEMBLED REGULATOR TO INSPECT, AS IT IS OUT OF WARRANTY.  FOUND COLD SOLDER JOINTS IN SEVERAL LOCATIONS.  REGULATOR MANUFACTURED MAY, 1995.
